# SDR AALA951121

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS BETWEEN PASSENGER SEAT ROWS 9B THROUGH 12B INOPERATIVE.  RESECURED LOOSE EMERGENCY EXIT LIGHT CONNECTOR BY PASSENGER SEAT ROW S12B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
